Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 60, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 24, 2021, 8:50 PM EDT for Lenawee County, Washtenaw County, Michigan. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2021, 8:50 PM EDT (00:50 UTC)
- Expired
- Jul 24, 2021, 9:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lenawee County, MI, Washtenaw County, MI
The radar
The Detroit radar (KDTX), 89 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:16 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
806
WUUS53 KDTX 250050
SVRDTX
MIC091-161-250145-
/O.NEW.KDTX.SV.W.0060.210725T0050Z-210725T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
850 PM EDT Sat Jul 24 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Lenawee County in southeastern Michigan...
Southwestern Washtenaw County in southeastern Michigan...
* Until 945 PM EDT.
* At 849 PM EDT, a line of severe thunderstorms were located from
Hanover to Saline moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Manchester, Onsted, Adrian, Tecumseh, Britton, Blissfield and
Deerfield.
People attending Lenawee County Fairgrounds should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8436 4207 8413 4221 8413 4218 8376
4208 8376 4208 8377 4172 8376 4171 8436
TIME...MOT...LOC 0049Z 303DEG 28KT 4215 8430
HAIL...<.75IN
WIND...60MPH
$$
KDK3 follow-up statements
451
WWUS53 KDTX 250106
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
906 PM EDT Sat Jul 24 2021
MIC091-161-250145-
/O.CON.KDTX.SV.W.0060.000000T0000Z-210725T0145Z/
Lenawee MI-Washtenaw MI-
906 PM EDT Sat Jul 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LENAWEE AND SOUTHWESTERN WASHTENAW COUNTIES...
At 906 PM EDT, severe thunderstorms were located along a line
extending from near Milan to near Brooklyn to Addison, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Adrian, Saline, Tecumseh, Blissfield, Hudson, Morenci, Manchester,
Clinton, Onsted, Deerfield, Addison, Britton, Cement City, Clayton,
Rollin, Palmyra, Fairfield, Springville, Bridgewater and Ridgeway.
People attending Lenawee County Fairgrounds should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8436 4207 8413 4218 8413 4216 8376
4208 8376 4208 8377 4172 8376 4171 8436
TIME...MOT...LOC 0106Z 302DEG 28KT 4209 8374 4209 8417 4198 8433
HAIL...<.75IN
WIND...60MPH
$$
TF396
WWUS53 KDTX 250122
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
922 PM EDT Sat Jul 24 2021
MIC161-250132-
/O.CAN.KDTX.SV.W.0060.000000T0000Z-210725T0145Z/
Washtenaw MI-
922 PM EDT Sat Jul 24 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHTENAW COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.
LAT...LON 4207 8436 4207 8413 4208 8377 4172 8376
4171 8436
TIME...MOT...LOC 0122Z 296DEG 35KT 4204 8376 4194 8406 4189 8451
$$
MIC091-250145-
/O.CON.KDTX.SV.W.0060.000000T0000Z-210725T0145Z/
Lenawee MI-
922 PM EDT Sat Jul 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LENAWEE COUNTY...
At 922 PM EDT, severe thunderstorms were located along a line
extending from near Milan to near Adrian to 6 miles east of
Hillsdale, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Adrian and Britton around 925 PM EDT.
Blissfield and Clayton around 940 PM EDT.
Deerfield around 945 PM EDT.
Morenci around 950 PM EDT.
Other locations impacted by these severe thunderstorms include
Seneca, Manitou Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden
Center, Canandaigua, Ridgeway, Palmyra and Tipton.
People attending Lenawee County Fairgrounds should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8436 4207 8413 4208 8377 4172 8376
4171 8436
TIME...MOT...LOC 0122Z 296DEG 35KT 4204 8376 4194 8406 4189 8451
HAIL...<.75IN
WIND...60MPH
$$
TF031 WWUS53 KDTX 250138 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 938 PM EDT Sat Jul 24 2021 MIC091-250145- /O.CON.KDTX.SV.W.0060.000000T0000Z-210725T0145Z/ Lenawee MI- 938 PM EDT Sat Jul 24 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR LENAWEE COUNTY... At 938 PM EDT, severe thunderstorms were located along a line extending from Britton to near Adrian to 7 miles southwest of Hudson, moving southeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe storms will be near... Britton around 945 PM EDT. Blissfield and Deerfield around 955 PM EDT. Morenci around 1005 PM EDT. Other locations impacted by these severe thunderstorms include Seneca, Manitou Beach-Devils Lake, Lime Creek, Munson, Ogden Center, Canandaigua, Ridgeway, Palmyra, Tipton and Sand Creek. People attending Lenawee County Fairgrounds should seek safe shelter immediately! PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4199 8436 4208 8377 4172 8376 4171 8436 TIME...MOT...LOC 0138Z 321DEG 21KT 4200 8381 4184 8403 4180 8447 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ TF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:12 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 24, 7:12 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 712 PM EDT Sat Jul 24 2021 .AVIATION... Thunderstorms will work south into KPTK at the beginning of the forecast and into the I-94 corridor an hour or two later. Some of this activity is strong/severe with wind gusts to 35 knots or more and very heavy rainfall. The back edge of this activity as slipped south of KMBS and will end at KFNT by 01z (clearing all terminals by 03z-04z). Once this activity clears the area, only expect some MVFR fog overnight with VFR conditions into Sunday as VFR into the overnight clear out early in the morning. For DTW...Thunderstorms will work into the terminal by 01z or a bit after with the potential for gusty winds to 30 knots or more and very heavy rainfall. This activity will work south of the terminal by 03z or so. .DTW THRESHOLD PROBABILITIES... * High for ceilings 5000 ft or less into tonight. * High for thunderstorms during the first several hours of the forecast period. && .PREV DISCUSSION... Issued at 342 PM EDT Sat Jul 24 2021 DISCUSSION... Scattered to numerous showers and thunderstorms, some strong to severe, are expected in the near term this afternoon and evening with convection already strengthening across Mid Michigan. A midlevel shortwave is tracking across central Lower Michigan at press time with the surface cold front to follow this evening. Despite weaker midlevel lapse rates - less than 6.5 C/km observed in the special 18z DTX sounding - still plenty of instability in place with surface dew points in the lower to mid 70s. The sounding depicted 1600 J/kg of MLCAPE, sufficient for strong updrafts. Low- level convergence maximizes over the next few hours while bulk shear peaks around 35 to 40 kt and allows storm organization into a broken line or several bands that track southeast across the CWA. Meanwhile, the 18z sounding recorded a PWAT of 1.75 inches with higher values nearing 2 inches analyzed to the north. This ensures heavy rainfall rates with most showers/storms today. Damaging wind gusts and torrential downpours possibly leading to localized flooding will be the main threats today. Large hail is the secondary threat and a tornado cannot be ruled out, especially across the Thumb/Saginaw Bay where modeled low-level hodographs suggest maximized SRH near the surface warm front and lakeshore. The main threat window for the Tri-Cities and Thumb will be from now until around 8pm, then the main threat shifts south to areas along and south of I-69 from about 6pm to midnight. The front then ushers out the bulk of the convection to the south and east late tonight. Severe Thunderstorm Watch 390 is in effect until 10pm for most of the CWA excluding the Metro Detroit area. Depending on trends later this evening, expansion/extension into the remaining counties/marine zones may be necessary. Slightly less humid air moves in late tonight behind the front with mid and upper clouds scouring out. With tonight's rainfall and a degree of higher low-level moisture, low stratus or fog may develop early Sunday. Dry but hot weather then prevails through the daytime with highs nearing 90 degrees under mostly sunny skies. Lower dew points filter in through the day which help keep afternoon heat index values within a few degrees of the actual temp. Deep layer northwesterly flow persists over the region heading into the early work week as a strong ridge builds over the Rockies and southern Plains. Monday looks to remain dry with quasi-zonal flow overhead and broad high pressure edging in from the Ohio Valley. Another hot day with highs in the upper 80s to around 90. Energetic flow then sinks a bit south on Tuesday as a shortwave tracks into the Great Lakes. This will provide the next opportunity for showers and storms, especially during the afternoon and evening. The system drags a slightly cooler air mass in for Wednesday before a midlevel ridge quickly builds in and brings back higher temps. Another wave on Thursday then brings the next chance for area-wide precip. No significant change in the overall pattern is noted in the mid-range guidance as the western CONUS ridge dominates through next week. MARINE... Several mechanisms of forcing including the ongoing passage of a warm front and the eventual passage of a cold front will bring widely scattered to numerous showers and thunderstorms to the Great Lakes through late tonight. Forcing ahead of the cold front will likely bring a broken line of showers and thunderstorms across all marine zones, specifically across the Saginaw Bay and Central/Southern Lake Huron between 4-8PM, and Lake St Clair to Lake Erie between 7 PM to Midnight. Scattered strong to severe storms will be possible with all thunderstorm activity today given the sufficient instability in place, with winds to or in excess of 34 knots, hail to an inch, and even an isolated waterspout, all in play. Otherwise, prior to the arrival of thunderstorm activity, southerly sustained winds to or just above 20 knots are expected. Passage of the front late tonight and overnight will veer wind direction from southerly to to westerly, with the last of the activity exiting the southern Great Lakes region around Midnight. A weak pressure gradient will fill in behind the cold front, bringing light winds through at least the midweek period. HYDROLOGY... Scattered to numerous showers and storms, some strong to severe, move southeast across the region this afternoon and evening. A humid air mass in place means any shower/storm may be capable of producing heavy rainfall. Isolated storms may produce rainfall rates of a half inch to 1 inch per hour. Basin-average rainfall totals of a quarter to half inch are forecast for most of SE Michigan through tonight but areas that see multiple rounds of storms may see totals in excess of 1 inch. The potential for this to occur is highest in the Thumb region including the Port Huron vicinity. This may lead to localized flooding of low-lying and flood prone areas. The bulk of showers and thunderstorms will move out late tonight with Sunday remaining dry. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....DG DISCUSSION...TF MARINE.......AM HYDROLOGY....TF You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 24, 5:54 PM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 554 PM EDT Sat Jul 24 2021 MIZ047>049-053>055-060>063-068>070-075-076-252200- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Tonight Severe Thunderstorm Watch 390 is in effect until 10pm. Scattered strong to severe storms are expected to continue late this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 40 mph. Damaging wind gusts, torrential downpours, and isolated large hail are the primary threats. Low potential exists for an isolated tornado or two as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation has been requested this afternoon and evening. MIZ082-083-252200- Lenawee-Monroe- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Tonight Scattered strong to severe storms are possible late this afternoon and evening until midnight. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 40 mph. Damaging wind gusts, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed this evening. LCZ460-LHZ363-421-422-441>443-462>464-252200- Lake St Clair- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Huron and Lake St Clair. .DAY ONE...Tonight Severe Thunderstorm Watch 390 is in effect until 10pm. Scattered strong to severe storms are expected this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. Low potential exists for an isolated waterspout or two as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation has been requested this afternoon and evening. LEZ444-252200- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Erie. .DAY ONE...Tonight Scattered strong to severe storms are possible late this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed late this afternoon and evening. LHZ361-362-252200- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Huron. .DAY ONE...Tonight Scattered strong to severe storms are possible mainly before 8pm. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed late this afternoon. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. TF
In the hours before
Local storm report, Jul 24, 7:44 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
744 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 5 S FLUSHING 43.00N 83.83W
07/24/2021 GENESEE MI FIRE DEPT/RESCUE
REPORT OF MULTIPLE TREES DOWN AND BUILDING DAMAGE
&&
AMLocal storm report, Jul 24, 8:14 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
814 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO 1 ESE WHITE LAKE 42.64N 83.48W
07/24/2021 Oakland MI BROADCAST MEDIA
REPORTED TORNADO NEAR OXBOW LAKE. DAMAGE TO COTTAGE.
&&
MVLocal storm report, Jul 24, 8:24 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
824 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 5 N NOVI 42.54N 83.48W
07/24/2021 Oakland MI TRAINED SPOTTER
REPORTS OF MULTIPLE TREES AND POWER LINES DOWN NEAR SOUTH
COMMERCE AND WOLVERINE LAKE.
&&
MVLocal storm report, Jul 24, 8:32 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
832 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TORNADO 5 S FLUSHING 43.00N 83.83W
07/24/2021 GENESEE MI BROADCAST MEDIA
SIDING AND ROOF OF RESIDENTIAL HOME TORN OFF. PHOTOS SENT
VIA TWITTER
&&
AMLocal storm report, Jul 24, 8:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
837 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND GST 2 WNW WEST BLOOMFIELD 42.58N 83.41W
07/24/2021 M65 MPH Oakland MI MESONET
MEASURED VIA WEST BLOOMFIELD MESONET.
&&
MVLocal storm report, Jul 24, 8:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
841 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND GST 5 S CLARKSTON 42.66N 83.41W
07/24/2021 M60.00 MPH Oakland MI ASOS
MEASURED BY PTK ASOS.
&&
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:01 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 59 min |
| Jul 24, 8:07 PM EDT | Tornado Warning | DTX | Macomb, Saint Clair | 12 min |
| Jul 24, 8:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw, Wayne | 76 min |
| Jul 24, 8:23 PM EDT | Special Marine Warning | DTX | 67 min | |
| Jul 24, 8:26 PM EDT | Special Marine Warning | DTX | 64 min | |
| Jul 24, 8:45 PM EDT | Flash Flood Warning | DTX | Macomb, Oakland | 4 hr |
| Jul 24, 8:58 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 77 min |
| Jul 24, 8:59 PM EDT | Flash Flood Warning | DTX | Wayne | 4 hr |
| Jul 24, 9:06 PM EDT | Special Marine Warning | DTX | 69 min | |
| Jul 24, 9:27 PM EDT | Special Marine Warning | DTX | 20 min | |
| Jul 24, 9:30 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 16 min |
| Jul 24, 9:41 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 44 min |
| Jul 25, 4:03 AM EDT | Dense Fog Advisory | DTX | Huron, Lapeer, Lenawee, Livingston, Macomb, Monroe and 6 more | 5 hr |
| Jul 25, 8:12 AM EDT | River Flood Warning | DTX | Wayne | 23 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.